# SDR CALA0500452

- Difficulty date: December 20, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 15,893 hours, 3,093 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLASHLIGHT AT FORWARD F/A SEAT WAS FOUND INOPERATIVE DURING A SERVICE CHECK.  THE BATTERY PACK WAS REMOVED AND REPLACED IAW GMM 07-26-01 AND MM 25-64-00.
